MathSciNet Relay Station
MathSciNet bibliographic data
MR1903746 (2003f:57057) 57R45 (55Q52 57R90 58K30)
Ando, Yoshifumi Invariants of fold-maps via stable homotopy groups. Publ. Res. Inst. Math. Sci. 38 (2002), no. 2, 397–450.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement